| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2 : foreign country : new zealand.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during surgery, the cable got caught in the tensioner and it wouldn't release and the device fractured.Attempts have been made and all available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified signs of repeated use with scratches and wear.A fracture on the 2mm side can be seen.The device was submitted for further analysis.Analysis determined the fracture surface artifacts of hackle marks and a possible slight bending hinge suggest the bending overload failure mode.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.